journal6 ›› 2009, Vol. 30 ›› Issue (5): 26-29.

• Mathematics • Previous Articles     Next Articles

Neumann Problems of Singular Elliptic Equations Envolving Critical Sobolev-Harty Exponents


  1. (Department of Mathematics,Shandong Agricultural University,Taian 271018,Shandong China)
  • Online:2009-09-25 Published:2012-04-21

Abstract: The existence of positive solution  for singular elliptic equations is studied,including Hardy-Sobolev critical exponent in the condition of 0∈Ω.It is different from 0∈Ω.The variational function is proved corresponding to the equationsatisfy local (PS) condition,and  a general exitence theorem is obtained.

Key words: singularity, variational method, mountain lemma, Neumann problem

WeChat e-book chaoxing Mobile QQ